×

zbMATH — the first resource for mathematics

Evolution equations and their trajectory attractors. (English) Zbl 0896.35032
Summary: We introduce the concept of a trajectory attractor for nonlinear evolution equations. Trajectory attractors seems to be an appropriate tool for the study of the long-time behavior of solutions of dynamical systems for which the corresponding initial-value Cauchy problem can have non-unique solution. An existence and perturbation theory is developed for a general non-autonomous evolution equations with translation-compact time symbols. By means of the trajectory attractors, we study 3D Navier-Stokes system with time-dependent external force, non-autonomous dissipative hyperbolic equation having an arbitrary polynomial growth of the nonlinear term, and other equations. For all these problems the uniqueness theorem of the Cauchy problem is not valid or it is not proved yet.

MSC:
35G25 Initial value problems for nonlinear higher-order PDEs
35B40 Asymptotic behavior of solutions to PDEs
35L70 Second-order nonlinear hyperbolic equations
35Q30 Navier-Stokes equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Babin, A.V; Vishik, M.I, Attractors of evolution equations, (1989), Nauka Moscow, North Holland, 1992 · Zbl 0804.58003
[2] Chepyzhov, V.V; Vishik, M.I, Attractors of non-autonomous dynamical systems and their dimension, J. math. pures appl., 73, N3, 279-333, (1994) · Zbl 0838.58021
[3] Chepyzhov, V.V; Vishik, M.I, Non-autonomous evolutionary equations with translation-compact symbols and their attractors, C.R. acad. sci. Paris, 321, 153-158, (1995), Series 1 · Zbl 0837.35059
[4] Chepyzhov, V.V; Vishik, M.I, Attractors of non-autonomous evolution equations with translation-compact symbols, Operator theory: advances and applications, Vol. 78, 49-60, (1995) · Zbl 0836.35062
[5] Chepyzhov, V.V; Vishik, M.I, Attractors of non-autonomous 3D Navier-Stokes system, Uspekhi. mat. nauk., 50, N4, 151, (1995) · Zbl 0836.35062
[6] Chepyzhov, V.V; Vishik, M.I, Attractors of non-autonomous evolutionary equations of mathematical physics with translation-compact symbols, Uspekhi. mat. nauk., 50, N4, 146-147, (1995) · Zbl 0836.35062
[7] Chepyzhov, V.V; Vishik, M.I, Trajectory attractors for evolution equations, C.R. acad. sci. Paris, 321, 1309-1314, (1995), Series I · Zbl 0843.35038
[8] Chepyzhov, V.V; Vishik, M.I, Trajectory attractors for 2D Navier-Stokes systems and some generalizations, Topological methods in nonlinear analysis, journal of the juljusz center, (1997) · Zbl 1180.35420
[9] Chepyzhov, V.V; Vishik, M.I, Trajectory attractors for reaction-diffusion systems, Topological methods in nonlinear analysis, journal of the juliusz Schauder center, Vol. 7, N.1, 49-76, (1996) · Zbl 0894.35010
[10] Dafermos, C.M, Semi-flows associated with compact and almost uniform processes, Math. systems theory, Vol. 8, 142-149, (1974)
[11] Dubinsky, Yu A, Weak convergence in nonlinear elliptic and parabolic equations, Mat. sbornik., 67, 4, 609-642, (1965)
[12] Dunford, N; Schwartz, J.T, ()
[13] Hale, J.K, Asymptotic behaviour of dissipative systems, () · Zbl 0139.03501
[14] Haraux, A, Systèmes dynamiques dissipatif et applications, (1991), Masson Paris, Milan, Barcelona, Rome
[15] Hope, E, Ueber die anfangswertaufgable für die hydrodynamischen grundgleichungen, Math. nachr., 4, 213-231, (1951)
[16] Hörmander, L, Linear partial differential operators, (1963), Springer-Verlag · Zbl 0171.06802
[17] Ladyzhenskaya, O.A, Mathematical problems in the dynamics of a viscous incompressible liquid, (1970), Nauka Moscow · Zbl 0215.29004
[18] Lions, J.-L; Magenes, E, ()
[19] Lions, J.-L, Quelques méthodes de résolutions des problèmes aux limites non linéaires, (1969), Dunod, Gauthier-Villars Paris · Zbl 0189.40603
[20] Sell, G.R; Sell, G.R, Non-autonomous differential equations and topological dynamics I, II, Amer. math. soc., Amer. math. soc., Vol. 127, 263-283, (1967) · Zbl 0189.39602
[21] Sell, G.R, Global attractors for 3D Navier-Stokes equations, (), 1-26, Preprint · Zbl 0189.38602
[22] Sobolev, S.L, Some applications of functional analysis to mathematical physics, (1988), Nauka Moscow · Zbl 0662.46001
[23] Temam, R, On the theory and numerical analysis of the Navier-Stokes equations, (1979), North-Holland Publ. Comp.,
[24] Temam, R, Infinite-dimensional dynamical systems in mechanics and physics, () · Zbl 0662.35001
[25] Vishik, M.I; Fursikov, A.Y, Mathematical problems of statistical hydromechanics, (1987), Kluwer Academic Publishers Dordrecht, Boston, London
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.